# SDR P5CA0601503

- Difficulty date: November 7, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 24,923 hours, 4,276 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

ON TAXI OUT, SMOKE WAS NOTICED ON UPPER DECK.  CREW REST SMOKE DETECTOR ACTIVATED AND UPPER DECK AIR SUPPLY BUTTON ILLUMINATED.  COCKPIT AND LOWER DECK WERE CLEAR OF SMOKE.  AFTER A FEW MINUTES, SMOKE/ODORS DISAPPEARED AND AIR SUPPLY RESET.  NO FURTHER PROBLEMS.  INSPECTED EVIDENCE OF OIL LEAK IN APU.  NO TROUBLE FOUND.  NO EVIDENCE FOUND WITH ALL 3 PACKS RUN, AND NO EVIDENCE SMELL OF SMOKE PER AMM 49-12-00.
